Jump to content

Recommended Posts

I was put on Risperdal Consta shot about two and half weeks ago. I was on it about a year ago as well. My current doseage is a 25 mg shot reduced to about 15 mg every two weeks. My Pdoc also has me taking .5 mg of the mtab at night.

I am starting to get the tale tale signs of stiffness and what feels like achy joints and maybe even ligaments.

I take 2 mg of Artane and one more as needed on a daily basis. Oh and also 800 mg IBU for EPS stuff.

I am just wondering if anyone else who takes Risperdal gets this kinda SE.

Is it that I am just getting old?

I hope its the meds.

Selene

Link to comment
Share on other sites

since starting risperdal, even at my low dose, I've noticed my right elbow hurts a lot sometimes. It aches like I've strained it, and from the elbow to forearm feels kind of, tight for lack of better word. I'm not really sure it's risperdal related, but I wouldn't be overly surprised.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...